Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 21, 2013, 5:29 PM CDT for Fayette County, Shelby County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 5:29 PM CDT (22:29 UTC)
- Expired
- May 21, 2013, 6:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 26 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:04 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 21, 3:04 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 304 PM CDT TUE MAY 21 2013 .DISCUSSION... VERY ACTIVE RADAR THIS AFTERNOON. OVERNIGHT/EARLY MORNING CONVECTION MAY HAVE US FROM A MUCH MORE SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY...ALTHOUGH SEVERE POTENTIAL STILL EXISTS...ESPECIALLY ACROSS NORTH MISSISSIPPI. FARTHER NORTH THE AIRMASS HAS BEEN WORKED OVER...AND ABUNDANT CLOUD COVER HAS KEPT TEMPERATURES QUITE A BIT COOLER. INSTABILITY IS HIGHEST IN NORTH MISSISSIPPI WHERE TEMPERATURES HAVE BEEN ABLE TO CLIMB INTO THE MIDDLE AND UPPER 80S. DEW POINTS ARE IN THE UPPER 60S TO LOWER 70S RESULTING IN CAPES IN EXCESS OF 2500 J/KG AND LI'S BELOW -6C. JUST ACROSS THE STATE LINE IN MOST OF TN...THE MISSOURI BOOTHEEL AND NORTHEAST ARKANSAS...CAPES ARE GENERALLY BELOW 1500 J/KG WITH LI'S -4C OR GREATER. DEW POINTS ARE ALSO SLIGHTLY HIGHER. IN THE PAST COUPLE OF HOURS STORMS HAVE DEVELOPED IN NORTH MISSISSIPPI AND HAVE SHOWN SOME SIGNS OF ROTATION. 0-3KM HELICITY IS GENERALLY 50-90M^2/S^2 WHICH WOULD CERTAINLY SUPPORT ROTATING STORMS. UPPER LEVEL SUPPORT IS NOT CURRENTLY AS FAVORABLE FOR SEVERE THUNDERSTORMS...ALTHOUGH BETTER SUPPORT IS EXPECTED TO MOVE IN TONIGHT. ANOTHER ROUND OF STORMS CAN BE SEEN OVER NORTH TEXAS INTO OKLAHOMA. THIS LINE WILL BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE MIDSOUTH OVERNIGHT. NUMEROUS OUTFLOW BOUNDARIES WILL ONLY HELP SUPPORT FOCUS UPDRAFTS AND MAINTAIN A SEVERE THREAT. A SHORTWAVE TROUGH CURRENTLY OVER THE TEXAS AND OKLAHOMA PANHANDLES WILL SHIFT TO THE EAST THIS EVENING AND APPROACH THE MISSISSIPPI RIVER BY SUNRISE. A SURFACE LOW HAS DEVELOPED OVER NORTH TEXAS AND SHOULD TRACK NORTHEAST ACROSS CENTRAL ARKANSAS DURING THE NIGHT. WE WILL SEE A 40-45KT LLJ DEVELOP BY MIDNIGHT AND MUCH OF THE MIDSOUTH WILL BE IN THE RIGHT ENTRANCE REGION OF A 70-80KT UPPER LEVEL JET. THIS ADDITIONAL DYNAMIC SUPPORT WILL MOVE IN JUST AS WE LOSE DAYTIME THERMODYNAMIC SUPPORT. THUS FEEL LIKE THE THREAT FOR SEVERE WEATHER WILL REMAIN ABOUT THE SAME DURING THE NIGHT...MARGINAL BUT CERTAINLY NOT ZERO. RESEARCHERS AT MISSISSIPPI STATE UNIVERSITY LAUNCHED A WEATHER BALLOON MIDDAY ABOUT 30 MILES SOUTHWEST OF GREENWOOD MISSISSIPPI. IT SHOWS A BIT OF A CAP AT 10KFT...BUT CAPE IN EXCESS OF 3500 J/KG. FARTHER NORTH AT LITTLE ROCK A MIDDAY SOUNDING WAS INDICATIVE OF A WORKED OVER ENVIRONMENT...FEATURING ONLY 343 JOULES OF CAPE. ANY THREATS FROM STORMS IN WEST TENNESSEE AND EAST ARKANSAS WOULD BE PRIMARILY HAIL. A COLD FRONT WILL SWEEP ACROSS THE MIDSOUTH TOMORROW BRINGING AN END TO THE PRECIPITATION. THE FRONT SHOULD MOVE INTO EAST ARKANSAS BY 10 AM...CROSS THE MISSISSIPPI RIVER MIDDAY AND EXIT INTO CENTRAL TENNESSEE/NORTH ALABAMA DURING THE MID AFTERNOON HOURS. RAIN WILL LIKELY LIMIT TEMPERATURES AGAIN TOMORROW BUT AS RAIN ENDS...WE COULD SEE TEMPERATURES SURGE INTO THE LOW 80S DURING THE AFTERNOON HOURS. THE DIURNAL TEMPERATURE PROFILE WILL LIKELY BE TRICKY TOMORROW DUE THE RAINFALL AND FRONT. THURSDAY THROUGH THE WEEKEND LOOK MOSTLY DRY. TEMPERATURES THURSDAY WILL BE NEAR NORMAL...WITH COOLISH FRIDAY...THEN TRENDING GRADUALLY WARMER THROUGH THE WEEKEND. FRIDAY THROUGH THE WEEKEND OUR WEATHER SHOULD BE PRIMARILY INFLUENCED BY A WEAK RIDGE ALOFT AND SURFACE HIGH PRESSURE RESULTING IN DRY CONDITIONS. && .AVIATION... 18Z TAF CYCLE COMPLEX WEATHER PATTERN FOR THIS AFTERNOON AND EVENING. ONGOING CONVECTION..MAINLY OVER NORTH MISSISSIPPI AT THIS TIME..WILL CONTINUE TO DEVELOP AND BRIEFLY AFFECT TERMINALS THIS AFTERNOON. WINDS OUT OF THE SOUTH AT AROUND 10KTS ARE EXPECTED AT ALL SITES THIS AFTERNOON...WITH SOME BRIEF GUSTY WINDS GENERATED BY NEARBY TS. OVERNIGHT..EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE AND MOVE FROM WEST TO EAST WITH STRONG WIND GUSTS TO 20KT POSSIBLE. THUNDERSTORMS WILL MOVE EAST OF THE MIDSOUTH BETWEEN 10-12UTC WITH ADDITIONAL SHOWERS EXPECTED THROUGH THE MORNING. SAK && .PRELIMINARY POINT TEMPS/POPS... MEM 69 83 61 82 / 80 60 10 10 MKL 67 81 58 81 / 70 60 10 10 JBR 65 82 57 80 / 90 40 10 10 TUP 67 83 60 86 / 70 70 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 21, 3:18 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 318 PM CDT TUE MAY 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-222230- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 318 PM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY AND TONIGHT. MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT AS A STRONG AREA OF LOW PRESSURE MOVES INTO THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS ALONG WITH A SECONDARY POTENTIAL FOR PERHAPS A TORNADO. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS TODAY AND TONIGHT.
In the hours before
Special weather statement, May 21, 1:46 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CDT TUE MAY 21 2013
MSZ009-016-211915-
PRENTISS MS-LEE MS-
146 PM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...
NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF BALDWYN AT 146 PM
CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND PRENTISS COUNTIES...INCLUDING LOCATIONS NEAR
BALDWYN AND BOONEVILLE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3447 8846 3447 8871 3476 8861 3476 8835
3474 8832
TIME...MOT...LOC 1846Z 217DEG 22KT 3454 8858Local storm report, May 21, 3:42 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
342 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FUNNEL CLOUD TRUMANN 35.67N 90.52W
05/21/2013 POINSETT AR PUBLIC
0255 PM HAIL 3 NE TRUMANN 35.71N 90.48W
05/21/2013 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
&&
ZEILocal storm report, May 21, 3:44 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 12 SE BOONEVILLE 34.54N 88.42W
05/21/2013 E0.75 INCH PRENTISS MS PUBLIC
PENNY SIZE HAIL.
0255 PM FUNNEL CLOUD TRUMANN 35.67N 90.52W
05/21/2013 POINSETT AR PUBLIC
0255 PM HAIL 3 NE TRUMANN 35.71N 90.48W
05/21/2013 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
&&
ZEILocal storm report, May 21, 3:52 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 12 SE BOONEVILLE 34.54N 88.42W
05/21/2013 E0.75 INCH PRENTISS MS PUBLIC
PENNY SIZE HAIL.
0314 PM FUNNEL CLOUD TRUMANN 35.67N 90.52W
05/21/2013 POINSETT AR PUBLIC
0343 PM HAIL 3 NE TRUMANN 35.71N 90.48W
05/21/2013 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
&&
ZEILocal storm report, May 21, 5:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
05/21/2013 DESOTO MS PUBLIC
INTERSECTION OF NAIL ROAD AND TWIN LAKES COMPLETELY
FLOODED.
0459 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
05/21/2013 DESOTO MS TRAINED SPOTTER
WATER OVER RASCO ROAD EAST OF HWY 51. ALSO PEA SIZE HAIL.
&&
ZEILocal storm report, May 21, 5:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
508 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FUNNEL CLOUD TRUMANN 35.67N 90.52W
05/21/2013 POINSETT AR PUBLIC
0343 PM HAIL 3 NE TRUMANN 35.71N 90.48W
05/21/2013 E1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
0355 PM HAIL MARKED TREE 35.53N 90.42W
05/21/2013 E0.50 INCH POINSETT AR PUBLIC
PUBLIC REPORTS DIME SIZE HAIL.
0435 PM FLASH FLOOD HORN LAKE 34.96N 90.04W
05/21/2013 DESOTO MS PUBLIC
INTERSECTION OF NAIL ROAD AND TWIN LAKES COMPLETELY
FLOODED.
0459 PM FLASH FLOOD SOUTHAVEN 34.97N 90.00W
05/21/2013 DESOTO MS TRAINED SPOTTER
WATER OVER RASCO ROAD EAST OF HWY 51. ALSO PEA SIZE HAIL.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:37 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 38 min |
| May 21, 2:10 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 50 min |
| May 21, 2:17 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 43 min |
| May 21, 2:43 AM CDT | Special Weather Statement | MEG | Fayette | 32 min |
| May 21, 2:52 AM CDT | Special Weather Statement | MEG | Dyer, Gibson, Obion, Weakley | 38 min |
| May 21, 2:55 AM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 50 min |
| May 21, 3:32 AM CDT | Special Weather Statement | MEG | Carroll, Gibson, Henry, Weakley | 28 min |
| May 21, 3:47 AM CDT | Special Weather Statement | MEG | Madison | 43 min |
| May 21, 4:00 AM CDT | Special Weather Statement | MEG | Henry | 30 min |
| May 21, 7:43 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 47 min |
| May 21, 8:20 AM CDT | Special Weather Statement | MEG | Shelby, Tipton | 55 min |
| May 21, 8:25 AM CDT | Special Weather Statement | MEG | Lake | 35 min |
| May 21, 8:32 AM CDT | Special Weather Statement | MEG | Lauderdale | 43 min |
| May 21, 8:38 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 52 min |
| May 21, 9:06 AM CDT | Special Weather Statement | MEG | Crockett, Haywood, Lauderdale, Tipton | 39 min |
| May 21, 9:19 AM CDT | Special Weather Statement | MEG | Fayette | 26 min |
| May 21, 9:24 AM CDT | Special Weather Statement | MEG | Henry, Weakley | 51 min |
| May 21, 9:43 AM CDT | Special Weather Statement | MEG | Crockett, Gibson, Haywood, Madison | 47 min |
| May 21, 10:14 AM CDT | Special Weather Statement | MEG | Carroll | 31 min |
| May 21, 10:48 AM CDT | Special Weather Statement | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 27 min |
| May 21, 11:10 AM CDT | River Flood Advisory | MEG | Dyer, Lauderdale | 45 hr |
| May 21, 11:17 AM CDT | Special Weather Statement | MEG | Decatur, Hardin | 43 min |
| May 21, 11:53 AM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 2 hr |
| May 21, 11:57 AM CDT | Special Weather Statement | MEG | Hardin | 48 min |
| May 21, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 51 min |
| May 21, 5:04 PM CDT | Areal Flood Advisory | MEG | Shelby | 6 hr |
| May 21, 5:05 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 25 min |
| May 21, 5:13 PM CDT | Flash Flood Warning | MEG | Shelby | 6 hr |
| May 21, 6:11 PM CDT | Areal Flood Advisory | MEG | Fayette | 4 hr |
| May 21, 1:53 AM CDT | Special Weather Statement | MEG | Tunica | 52 min |
| May 21, 2:19 AM CDT | Special Weather Statement | MEG | DeSoto, Tate, Tunica | 41 min |
| May 21, 1:38 PM CDT | Special Weather Statement | MEG | DeSoto | 37 min |
| May 21, 1:46 PM CDT | Special Weather Statement | MEG | Prentiss | 29 min |
| May 21, 2:31 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 29 min |
| May 21, 2:37 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 38 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 28 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 37 min |
| May 21, 6:20 PM CDT | Areal Flood Advisory | MEG | DeSoto, Tate | 4 hr |
| May 21, 12:20 AM CDT | Special Weather Statement | MEG | Randolph | 40 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett, St. Francis | 45 min |
| May 21, 12:47 AM CDT | Special Weather Statement | MEG | Clay, Greene, Lawrence, Randolph | 28 min |
| May 21, 12:51 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 39 min |
| May 21, 1:00 AM CDT | Special Weather Statement | MEG | Lee | 45 min |
| May 21, 1:09 AM CDT | Special Weather Statement | MEG | Clay | 51 min |
| May 21, 1:26 AM CDT | Special Weather Statement | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 49 min |
| May 21, 1:34 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 41 min |
| May 21, 6:45 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 30 min |
| May 21, 6:59 AM CDT | Special Weather Statement | MEG | Greene | 31 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 52 min |
| May 21, 7:12 AM CDT | Special Weather Statement | MEG | Cross | 48 min |
| May 21, 7:15 AM CDT | Special Weather Statement | MEG | Clay, Greene | 45 min |
| May 21, 7:27 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 48 min |
| May 21, 7:58 AM CDT | Special Weather Statement | MEG | Cross | 47 min |
| May 21, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 45 min |
| May 21, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 40 min |
| May 21, 3:20 PM CDT | Tornado Warning | MEG | Poinsett | 25 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 37 min |
| May 21, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 41 min |
| May 21, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.